# SDR C2XA06CL099

- Difficulty date: December 17, 2006
- Submitted: December 18, 2006
- Operation: Air carrier
- Aircraft: N16511
- Make and model: Emb EMB-135ER
- Aircraft serial: 145267
- Aircraft time: 11,859 hours, 12,194 cycles
- Engine: Allsn AE3007A
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Roller
- Part number: 14531589401
- Condition: Out Of Adjust
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT NR 3176 THE CREW REPORTED THE MAIN CABIN DOOR WAS VERY DIFFICULT TO CLOSE.  MAINTENANCE INSPECTED AND ADJUSTED THE MAIN CABIN DOOR TOP AFT FRAME ROLLER.  OPERATIONAL CHECKS WERE GOOD.
